# SDR DALA2022072805183

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 67,218 hours, 31,251 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3262 - SMOKE/FUME - CREW REPORTED VISIBLE SMOKE IN CABIN DURING TAXI OUT. MAINTENANCE REPORTING NO AIRFLOW FROM LEFT PACK. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS.
